# SDR SWIA202052771

- Difficulty date: September 10, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 14,490 hours, 8,014 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Structure
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE, INBOARD AND OUTBOARD CHEVRON TURKEY FEATHERS ARE CHAFED.  C-CHECK RO 9/24/2020.  REMOVED AND REPLACED RT ENGINE, INBOARD AND OUTBOARD CHEVRON TURKEY FEATHERS.  SEE CONTINUATION CARD FOR STEPS PERFORMED, REF SRM.
